MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. HEXAVUE; CUSTOM ROOM RACK

BLACK DIAMOND VIDEO, INC. HEXAVUE; CUSTOM ROOM RACK
Model Number HEXAVUE IP
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure, the image on the surgical display connected to their hexavue ip custom room rack was "flickering".The procedure was competed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that an hdmi cable required replacement.The technician replaced the hdmi cable, tested the function and operation, confirmed the device to be operating to specifications and returned it to service.No additional issues have been reported.

Brand Name
HEXAVUE
Common Device Name
CUSTOM ROOM RACK
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25477135
Report Number3008776287-2026-00281
Device Sequence Number9165043
Product Code KQM
UDI-Device Identifier00724995220587
UDI-Public(01)00724995220587(10)2.2.0
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEXAVUE IP
Device Catalogue NumberXQHPSLC
Device Lot Number(10)2.2.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown